STI Treatment and Unexpected Change in Symptoms

Watch for these changes while you are being treated for an STI (sexually transmitted infection): Symptoms get worse after 24 hours of treatment. Symptoms have not improved after 3 full days of treatment. You get a rash. You have severe diarrhea. Nausea or vomiting gets so bad that you cannot keep down fluids or medicine.

STI Treatment and Unexpected Change in Symptoms

STI Treatment and Unexpected Change in Symptoms

Watch for these changes while you are being treated for an STI (sexually transmitted infection):

  • Symptoms get worse after 24 hours of treatment.
  • Symptoms have not improved after 3 full days of treatment.
  • You get a rash.
  • You have severe diarrhea.
  • Nausea or vomiting gets so bad that you cannot keep down fluids or medicine.

Credits

Current as ofJune 26, 2019

Author: Healthwise Staff
Adam Husney, MD - Family Medicine
Kathleen Romito, MD - Family Medicine

This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Learn how we develop our content.